# SDR DALA2016032502383

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 56,371 hours, 43,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE L1 EMERGENCY ESCAPE SLIDE PRESSURE WAS LOW.  MAINTENANCE R & R THE L1 EMERGENCY EXCAPE SLIDE.
